# SDR AALA991850

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, RIGHT AFT BOTTOM OVERWING DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED WIRES ON RIGHT AFT BOTTOM OVERWING DOOR EMERGENCY EXIT SIGN CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
